A generalization of conjugacy in groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 40 (1968) , pp. 408-427.
@article{RSMUP_1968__40__408_0,
     author = {Tamaschke, Olaf},
     title = {A generalization of conjugacy in groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {408--427},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {40},
     year = {1968},
     zbl = {0174.04803},
     mrnumber = {229712},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1968__40__408_0/}
}
Tamaschke, Olaf. A generalization of conjugacy in groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 40 (1968) , pp. 408-427. http://archive.numdam.org/item/RSMUP_1968__40__408_0/

[1] Tamaschke, O.: An Extension of Group Theory to S-semigroups. Math. Z. 104, 74-90 (1968). | EuDML 170931 | MR 224732 | Zbl 0155.04702

[2] Tamaschke, O.: A Generalization of Subnormal Subgroups. Archiv der Math. To appear. | MR 235044 | Zbl 0165.33901